# SDR SWAA2022020936641

- Difficulty date: February 21, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 19,977 hours, 8,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radome
- Part number: 10010027B
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RADOME HAS HOLES & DELAMINATION / R&R'D NOSE RADOME PER MM 53-52-00POS-P P/N-1001002-7B S/N OFF-C206304-14 S/N ON-NRD-0176
